# SDR 2008FA0000076

- Difficulty date: December 21, 2007
- Submitted: February 8, 2008
- Operation: General aviation
- Aircraft: N203V
- Make and model: Amtr QUESTAIRVENT
- Aircraft serial: 22
- Aircraft time: 35 hours
- Engine: Cont IO550N
- Propeller: Mcauly B2A34C205
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Part time: 35 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LINEAR ACTUATOR TRIPPED CIRCUIT BREAKER INFLIGHT AND WAS NOT DETECTED PRIOR TO LANDING.  THE AIRCRAFT WAS INADVERTENTLY LANDED WITH THE NOSE GEAR NOT EXTENDED.  WHEN THE AIRCRAFT WAS RECOVERED, THE AIRCRAFT WAS LIFTED SO THE GEAR COULD BE EXTENDED.  WHEN POWER WAS APPLIED TO THE AIRCRAFT AND THE CIRCUIT BREAKER WAS RESET THE NOSE GEAR EXTENDED NORMALLY AND LOCKED IN THE DOWN POSITION, THE CIRCUIT BREAKER DID NOT TRIP.  OTHER AIRCRAFT IN THE FLEET HAVE HAD PROBLEMS WITH THE GEAR ACTUATOR BREAKERS BEING TO LOW OF A RATING BUT THIS AIRCRAFT HAS THE HIGHER RATED BREAKER INSTALLED.
